ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Exact simple waves on shear flows in a compressible barotropic medium

Sachdev, PL and Philip, V (1988) Exact simple waves on shear flows in a compressible barotropic medium. In: Studies in Applied Mathematics, 79 (3). pp. 193-203.

Full text not available from this repository.
Official URL: http://cat.inist.fr/?aModele=afficheN&cpsidt=72346...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to John Wiley and Sons.
Keywords: Wave propagation;Surface wave;Shear flow;Compressible fluid; Barotropic fluid;Theoretical study;Exact solution.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 30 Aug 2010 10:15
Last Modified: 30 Aug 2010 10:15
URI: http://eprints.iisc.ernet.in/id/eprint/31573

Actions (login required)

View Item View Item